It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=phja]i know the serious side effects are down played but my husband had to stop lipitor cause his muscle enyzmes were so high...when he stopped it they went back to normal. my friends mom was just diagnosed with some disease caused by stains that waste your muscles away...if it goes to far its irreverseable. she is on light chemo and heavy dose sterioids hoping to stop the progression.her dr. kept telling her that muscle pain is just a mild side eff ect. the dr. said that was what was happening to my husband. his dr. hadn't even checked the muscle enyzmes, just the liver. when he went to a new dr is when they caught it. so theres 2 people i alone know..i bet theres a lot more who don't know it. i think pcovers said the studies were for 5 years...they didn't even catch my husbands till after he was on the lipitor for 5 years.i don't think this has been around long enough to reall y know the effects.[/QUOTE]

I want to make clear that I believe all those that offer their stories of misery or at least great discomfort associated with their use of statins. I don't think these are downplayed here as this is the kind of place people come to that are experiencing troubles. My position is that statins are likely less troublesome with serious side effects than are other common medications such as aspirin, which can and have caused very real and serious health problems for many thousands over the years.

Aspirin in not banned for the problems it presents and statins are not for very similar reasons. While some have serious problems with it, most do not. This does not take away from the real pain incurred by the few, only that the benefits outweigh the negatives associated with not making statins available.





All times are GMT -7. The time now is 04:03 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!